Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 346045, 11 pages
http://dx.doi.org/10.1155/2013/346045
Research Article

Uncertainty Analysis of Multiple Hydrologic Models Using the Bayesian Model Averaging Method

1State Key Laboratory of Water Resources and Hydropower Engineering Science, Wuhan University, Wuhan 430072, China
2National Research Center for Sustainable Hydropower Development, China Institute of Water Resources and Hydropower Research, Beijing 100038, China

Received 30 August 2013; Accepted 6 November 2013

Academic Editor: Y. P. Li

Copyright © 2013 Leihua Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leihua Dong, Lihua Xiong, and Kun-xia Yu, “Uncertainty Analysis of Multiple Hydrologic Models Using the Bayesian Model Averaging Method,” Journal of Applied Mathematics, vol. 2013, Article ID 346045, 11 pages, 2013. https://doi.org/10.1155/2013/346045.